# SDR ENHA202310160001

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N407GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0616
- Aircraft time: 29,869 hours, 65,491 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOVES DURING FLIGHT /FLAP OPERATION.  MAINTENANCE INSPECTED LEFT WING AND DETERMINED AFT ATTACH FITTINGS WERE DAMAGED AND REQUIRE REPLACEMENT.  THE FOLLOWING FITTINGS WERE REPLACED:  2622021-9,2622021-1,2611139-1,2611139-2.
